# SDR UALA2009011900212

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 28,888 hours, 10,573 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: 664700500A4D
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU2 REVERSER FAULT.  FLIGHT DIVERTED.  REPLACED LGCIU 2 AND REINSTALLED FLIGHT CONTROL UNIT AFTER TROUBLESHOOTING.
